You are here

Game Theory in the Social Sciences, Volume 2: A Game-Theoretic Approach to Political Economy

Martin Shubik
Publisher: 
MIT Press
Publication Date: 
1987
Number of Pages: 
744
Format: 
Paperback
Price: 
0.00
ISBN: 
out-of-print
Category: 
Textbook
BLL Rating: 

The Basic Library List Committee recommends this book for acquisition by undergraduate mathematics libraries.

There is no review yet. Please check back later.
The table of contents is not available.

Dummy View - NOT TO BE DELETED